# SDR ABXA20110713120

- Difficulty date: July 13, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 407826286
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PICKLE FORK PRESSURE DECK WEB REQUIRES REPLACEMENT DUE TO FASTENERS INSTALLED DOUBLE FLUSH AND TRIM OUTS AT EXISTING FASTENERS.  REMOVED LT PRESSURE WEB.  INSTALLED NEW PRESSURE DECK WEB PER REA NR B653-59386-MR AND IAW SRM B767-200 51-40-02, AWG.
